Search Results

There are 8085 results for: content related to: Likelihood-based inference for correlated diffusions

  1. New aspects of Bregman divergence in regression and classification with parametric and nonparametric estimation

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 119–139, Chunming Zhang, Yuan Jiang and Zuofeng Shang

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10005

  2. Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 609–632, Zhiqiang Tan

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10080

  3. Unaliasing of aliased line component frequencies

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 116–135, Azadeh Moghtaderi, Glen Takahara and David J. Thomson

    Version of Record online : 3 FEB 2010, DOI: 10.1002/cjs.10050

  4. A predictive approach to measuring the strength of statistical evidence for single and multiple comparisons

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 610–631, David R. Bickel

    Version of Record online : 6 JUL 2011, DOI: 10.1002/cjs.10109

  5. Relative risk regression for current status data in case-cohort studies

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 557–577, Zhiguo Li and Bin Nan

    Version of Record online : 6 JUL 2011, DOI: 10.1002/cjs.10111

  6. Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 124–149, Guillaume Chauvet and David Haziza

    Version of Record online : 8 NOV 2011, DOI: 10.1002/cjs.10133

  7. Self-consistent estimation of mean response functions and their derivatives

    Canadian Journal of Statistics

    Volume 39, Issue 2, June 2011, Pages: 280–299, Richard Charnigo and Cidambi Srinivasan

    Version of Record online : 23 MAY 2011, DOI: 10.1002/cjs.10104

  8. Bent-cable regression with autoregressive noise

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 386–407, Grace S. Chiu and Richard A. Lockhart

    Version of Record online : 31 AUG 2010, DOI: 10.1002/cjs.10070

  9. Cox regression for current status data with mismeasured covariates

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 73–88, Chi-Chung Wen, Steve Y.H. Huang and Yau-Hung Chen

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10092

  10. Some notes on poisson limits for empirical point processes

    Canadian Journal of Statistics

    Volume 37, Issue 3, September 2009, Pages: 347–360, André Dabrowski, Gail Ivanoff and Rafał Kulik

    Version of Record online : 27 JUL 2009, DOI: 10.1002/cjs.10027

  11. Large-sample tests of extreme-value dependence for multivariate copulas

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 703–720, Ivan Kojadinovic, Johan Segers and Jun Yan

    Version of Record online : 6 JUL 2011, DOI: 10.1002/cjs.10110

  12. Fitting regression models with response-biased samples

    Canadian Journal of Statistics

    Volume 39, Issue 3, September 2011, Pages: 519–536, Alastair J. Scott and Chris J. Wild

    Version of Record online : 27 JUL 2011, DOI: 10.1002/cjs.10114

  13. Nonparametric regression with cross-classified responses

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 591–609, Chong Gu and Ping Ma

    Version of Record online : 30 SEP 2011, DOI: 10.1002/cjs.10125

  14. A resampling approach to estimate variance components of multilevel models

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 150–171, Zilin Wang and Mary E. Thompson

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10136

  15. A domain outlier robust design and smooth estimation approach

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 147–164, Li-Chun Zhang and Nina Hagesæther

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10095

  16. Large deviations of multiclass M/G/1 queues

    Canadian Journal of Statistics

    Volume 37, Issue 3, September 2009, Pages: 327–346, André Dabrowski, Jiyeon Lee and David R. McDonald

    Version of Record online : 27 JUL 2009, DOI: 10.1002/cjs.10026

  17. Bayesian optimal design for changepoint problems

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 495–513, Juli Atherton, Benoit Charbonneau, David B. Wolfson, Lawrence Joseph, Xiaojie Zhou and Alain C. Vandal

    Version of Record online : 18 SEP 2009, DOI: 10.1002/cjs.10037

  18. On quasi-likelihood estimation for branching processes with immigration

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 290–313, Brajendra Sutradhar, Alwell J. Oyet and Veeresh G. Gadag

    Version of Record online : 22 MAY 2010, DOI: 10.1002/cjs.10059

  19. Pair-copula constructions for non-Gaussian DAG models

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 86–109, Alexander Bauer, Claudia Czado and Thomas Klein

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10131

  20. Second-order bias-corrected AIC in multivariate normal linear models under non-normality

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 126–146, Hirokazu Yanagihara, Ken-Ichi Kamo and Tetsuji Tonda

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10090